Roasted_marshmallow

546d

I had thyroid cancer so my thyroid was removed. Even on meds I feel pretty awful. My endo said that he needs to keep my medications low and my thyroid numbers a bit high. I guess raising my levothyroxine could make it more likely that my cancer will return . Has anyone else been told that?? for my concert

advertisement

Top reply
    • Roasted_marshmallow

      543d

      @MsBailey I feel for you. Big time!! 😥

    • Toonces

      545d

      Never had thyroid cancer although decades ago my doc removed one gland because of a suspicious growth. Benign fortunately.. However I would get a second opinion from another doctor, maybe talk to your pharmacist to get their opinion about keeping your meds on a low dose to prevent a recurrence of the cancer. Maybe someone else here has a more educated response than I. However the good news for everyone here is that there are many healthy dietary changes you can make that could increase your energy, mood and general health. One of the great resources is clinical nutritional specialist Kinsey Jackson. I have one of her books, The Thyroid Reboot". Got to paleoplan. com.

      • Roasted_marshmallow

        543d

        @Toonces Thank you. I’m going to check it out. I’m supposed to be on a low fat, low carb, low cholesterol, anti-inflammatory diet. Haha. My cholesterol is high and I have problems with my esophagus so diet in general is taking over my brain right now. It’s a lot to research and process. Every Dr. tells me something different.

    • MsBailey

      545d

      I had my entire thyroid removed due to cancer as well about three years ago. Some days I feel like I'm literally dying. The pain and fatigue are horrible. The Dr had me on levothyroxine and cytomel in the beginning...I was still able to work out and function for the most part. I started having a little bit of heart palpitations and he abruptly cut me off the cytomel. Said if my levels are too high it's dangerous. But immediately after stopping the cytomel...I felt worse than I ever have...it's been almost 7 months without it and my Dr said my thyroid levels are perfect...than someone please explain why I feel so much worse?

      • Roasted_marshmallow

        543d

        @MsBailey I get it. I’ve seen three endocrinologists and they all say my numbers are where they should be but I still have symptoms. It’s difficult to exercise with my legs. They’re weak, achy and I get exhausted fast. I try to do as much a possible but I can’t push too hard. I have to make it to work so that’s my focus. Some days I stay in bed. I can’t do anything once my body starts to protest. It’s been such a process.

      • Roasted_marshmallow

        543d

        @MsBailey I feel for you. Big time!! 😥

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion